# SDR QXEA200603021

- Difficulty date: November 23, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 12,516 hours, 9,004 cycles
- Engine: Ge CF348C1
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Relay
- Part number: M210D4N
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX - ON TAXI FOR FLIGHT 2501, RECEIVED A RIGHT ENGINE DEGRADE CAUTION MESSAGE.  RETURNED TO THE GATE.  MAINTENANCE REPLACED THE K20 AND K22 RELAYS ON PCB 3 IN THE JB-10 REF FIM 73-21-02.  GROUND ENGINE AND OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  RELAY PART NUMBERS M210D4N AND M220D4N
